Advil Pain Reliever and Fever Reducer,

Amazon.com Price: $38.35 (as of 29/11/2022 17:26 PST- Details)

One 300 count bottle of Advil Pain Reliever and Fever Reducer Coated Tablets and 20 count pack of Advil PM Pain Reliever and Nighttime Sleep Aid Caplets
Advil ibuprofen 200mg pain reliever is a back pain medicine, headache medicine, arthritis pain reliever and pain medicine, and by 2022, new packaging will feature 20 percent less plastic to keep nearly 500,000 pounds of plastic out of landfills
Coated Advil ibuprofen pain reliever tablets for adults and children 12 years and older are easy to swallow, providing relief that lasts for up to 6 hours

Description

Stop pain where it starts with Advil Pain Reliever Tablets and Advil PM Nighttime Sleep Aid Caplets. Whether you have head, muscle, back, tooth, menstrual pain, minor arthritis or other joint pain, Advil brings pain relief where you need it. Advil pain medicine and fever reducer is designed to block chemicals in the body that cause pain and fever. Each tablet of pain medication contains 200mg ibuprofen, a non-steroidal anti-inflammatory drug (NSAID). For nighttime pain relief, Advil PM Pain Reliever and Nighttime Sleep Aid combines the number 1 ibuprofen brand plus the number 1 sleep ingredient to give you fast pain relief and a whole night’s sleep (1). This pain PM medicine combines ibuprofen 200mg for muscle, arthritis, tooth and menstrual pain relief, and diphenhydramine citrate 38mg, a nighttime sleep aid that helps you fall asleep. Advil and Advil PM pain relievers come in tablets and ibuprofen caplets. By 2022, Advil will feature more sustainable packaging made with 20 percent less plastic per bottle, to keep nearly 500,000 pounds of plastic out of landfills. Nothing’s stronger on tough pain than Advil (2). (1) Based on 7 hours of sleep which is the minimum recommended amount (2) Among non-prescription analgesics

One 300 count bottle of Advil Pain Reliever and Fever Reducer Coated Tablets and 20 count pack of Advil PM Pain Reliever and Nighttime Sleep Aid Caplets
Advil ibuprofen 200mg pain reliever is a back pain medicine, headache medicine, arthritis pain reliever and pain medicine, and by 2022, new packaging will feature 20 percent less plastic to keep nearly 500,000 pounds of plastic out of landfills
Coated Advil ibuprofen pain reliever tablets for adults and children 12 years and older are easy to swallow, providing relief that lasts for up to 6 hours
Advil PM Nighttime Pain Reliever caplets give you the restful sleep you need, helping you fall asleep and stay asleep so your body can heal as you rest
Ibuprofen PM provides headache relief, arthritis pain relief and joint pain relief, and this back pain medication helps relieve occasional sleeplessness related to minor aches and pains
HSA and FSA eligible product

Additional information

Brand

Size

,

Reviews

There are no reviews yet.

Be the first to review “Advil Pain Reliever and Fever Reducer,”

Your email address will not be published. Required fields are marked *